# SDR CA010323005

- Difficulty date: March 14, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 5530 · Vertical Stabilizer
- Part: Adapter
- Part number: C6TFM102529
- Condition: Failed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER LT MOUNTING / MATING SURFACE INCORRECTLY MACHINED. SURFACE WAS MACHINED CYLINDRICALLY INSTEAD OF SPHERICAL CONVEX. IF INSTALLED THE MATING SURFACES WOULD NOT MATCH CAUSING STRESS AND POSSIBLE FAILURE OF THE MOUNT. CONCERNED THAT MORE WERE PRODUCED AND INSTALLED FROM THE SAME BATCH.
